MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ORTHOMATCH UNIVERSAL CUT BLOCK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. ORTHOMATCH UNIVERSAL CUT BLOCK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 71442109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during arthroscopy the device was broke inside the patient.The procedure was completed without delay.It is unknown how the surgery was completed.Patient outcome is unknown.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
ORTHOMATCH UNIVERSAL CUT BLOCK
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10317783
Report Number1020279-2020-03465
Device Sequence Number16292720
Product Code JWH
UDI-Device Identifier00885556494356
UDI-Public00885556494356
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K142807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71442109
Device Catalogue Number71442109
Device Lot Number18HM18813
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2020
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date07/23/2020
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;